19 weeks pregnant mother

Question: Hello...Since last few days motions are little blackish in colour.It is happening since I started taking the Iron and calcium tablets. I Hope there is nothing to worry about.

1 Answers
Question
Answer: It's quite normal when you take iron tablets. Nothing to worry :)
Similar Questions with Answers
Question: Few days i have skipped taking calcium and iron tablets. Will it make any pblm
Answer: Hi plz don't skip as iron is very important to keep ur head level intact and it helps in the flow of blood. Also calcium play an important role in strengthening urs and ur baby bone. As well helps in making teeth of baby. These are vital neutrition for ur baby strictly.
»Read All Answers
Question: I am not able to take iron and calcium tablets. Whenever i take , i vomit with in few minutes. I am not taking the iron and calcium tablets
Answer: Try to take MGD3 tablets for calcium. And try to supplement iron with spinach. Red saag. Stem of banana tree. Etc which are naturally available.
»Read All Answers
Question: Hi... I am in my 5th month of second pregnancy. I started taking calcium and iron tablets. Now for last two days while going motion it's not in black color inspite of taking iron tablets. Is there any problem??
Answer: Hi Dear! No thats not a problem, pls continue your medicines as suggested by your Dr. thr isnt any problem.. Hope this helps!
»Read All Answers